January 2021 Newly Crossed Sisters’ Retreat – Virtual

This year’s January NCSR will be hosted virtually.

January 23rd, 2021

Kappa Phi Lambda Sorority, Inc. hosts a Newly Crossed Sisters’ Retreat (NCSR) at the beginning of every semester for our newly crossed Sisters to attend and meet sisters from all over.

NCSR will be held virtually in a one-day session on Saturday. Per your confirmation e-mail, we will not be hosting breakout sessions on Sunday.

Sisters will be required to attend the entirety of virtual NCSR in order to meet their attendance.

Virtual conference links will be sent directly to the email you used to register so please check there. If you are sure you registered and you did not receive a link, please contact kpl.eventsdepartment@gmail.com.

Schedule

Please note the schedule is in East Standard Time (EST). Make your adjustments accordingly!

Note that the hour lunch break will not be until 1PM EST.

2021 January NCSR - One-Day Schedule

TIMEEvent
11:00 - 11:30 AM ESTIntroductions + Kappas 101
11:30 - 12:10 PM ESTLooking Back + Looking Forward
12:10 - 12:15 PM EST5 MIN BREAK
12:15 - 1:00 PM ESTBreakout Session
1:00 - 1:45 PM ESTLUNCH BREAK
1:45 - 2:40 PM ESTWhere Do We Know From
2:40 - 2:45 PM EST5 MIN BREAK
2:45 - 3:35 PM ESTRisk Management: Work Smarter, Not Harder
3:35 - 3:40 PM EST5 MIN BREAK
3:40 - 4:10 PM ESTSisterhood Activity
4:10 - 4:15 PM EST5 MIN BREAK
4:15 - 5:00 PM ESTKappa Phi Lambda Story Time
5:00 - 5:30 PM ESTQ&A
5:30 - 5:35 PM EST5 MIN BREAK
5:35 - 6:00 PM ESTClosing Announcements